Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Automorphism groups of finitely generated nilpotent groups
HTML articles powered by AMS MathViewer

by Louis Auslander and Gilbert Baumslag PDF
Bull. Amer. Math. Soc. 73 (1967), 716-717
    1. J. Lewin, Ph.D. thesis, New York University, New York, 1964.
  • P. Hall, Finiteness conditions for soluble groups, Proc. London Math. Soc. (3) 4 (1954), 419–436. MR 72873, DOI 10.1112/plms/s3-4.1.419
  • 3. P. Hall Nilpotent groups, Canadian Mathematical Congress (1957), University of Alberta, Canada.
Additional Information
  • Journal: Bull. Amer. Math. Soc. 73 (1967), 716-717
  • DOI:
  • MathSciNet review: 0217168